Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Estimation optimale")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2405

  • Page / 97

Export

Selection :

  • and

Improved estimation of a covariance matrix under quadratic lossKUBOKAWA, T.Statistics & probability letters. 1989, Vol 8, Num 1, pp 69-71, issn 0167-7152, 3 p.Article

A note on an optimality property of the regression estimatorCHAUBEY, Y. P; SINGH, M; DWIVEDI, T. D et al.Biometrical journal. 1984, Vol 26, Num 4, pp 405-407, issn 0323-3847Article

Optimal estimation for semimartingalesTHAVANESWARAN, A; THOMPSON, M. E.Journal of applied probability. 1986, Vol 23, Num 2, pp 409-417, issn 0021-9002Article

A note on statistical inference for a class of diffusions and approximate diffusionsSWENSEN, A. R.Stochastic processes and their applications. 1985, Vol 19, Num 1, pp 111-123, issn 0304-4149Article

Empirical Bayes estimation in a multiple linear regression modelSINGH, R. S.Annals of the Institute of Statistical Mathematics. 1985, Vol 37, Num 1, pp 71-86, issn 0020-3157Article

The optimal projection equations for reduced-order state estimationBERNSTEIN, D. S; HYLAND, D. C.IEEE transactions on automatic control. 1985, Vol 30, Num 6, pp 583-585, issn 0018-9286Article

Optimal estimation of an unknown deterministic signal vector using a time-invariant filterSHERMAN, P; BIRKEMEIER, W; DE WEERD, J et al.IEEE transactions on acoustics, speech, and signal processing. 1985, Vol 33, Num 4, pp 1044-1047, issn 0096-3518Article

Optimal estimation of hydrographic station and derived fieldsROEMMICH, D.Journal of physical oceanography. 1983, Vol 13, Num 8, pp 1544-1549, issn 0022-3670Article

Asymptotic inference for continuous-time Markov chainsHOPFNER, R.Probability theory and related fields. 1988, Vol 77, Num 4, pp 537-550, issn 0178-8051Article

On the functional optimization of a certain class of nonstationary spatial functionsCHRISTAKOS, G; PARASKEVOPOULOS, P. N.Journal of optimization theory and applications. 1987, Vol 52, Num 2, pp 191-208, issn 0022-3239Article

An optimal property of Kerner estimators of a probability densityHALL, P.Journal of the Royal Statistical Society. Series B. Methodological. 1984, Vol 46, Num 1, pp 134-138, issn 0035-9246Article

Comments on estimators based on error in the predicted distribution functionKEATING, J. P; MAGEL, R. C.Communications in statistics. Theory and methods. 1984, Vol 13, Num 15, pp 1889-1900, issn 0361-0926Article

Empirical bayes with a changing priorMARA, M. K; DEELY, J. J.Annals of statistics. 1984, Vol 12, Num 3, pp 1071-1078, issn 0090-5364Article

The Extrinsic Curvature of Entire Minimal Graphs in ℍ2 × ℝESPINAR, J. M; RODRIGUEZ, M. Magdalena; ROSENBERG, Harold et al.Indiana University mathematics journal. 2010, Vol 59, Num 3, pp 875-889, issn 0022-2518, 15 p.Article

Asymptotic performance of optimal state estimation in qubit systemHAYASHI, Masahito; MATSUMOTO, Keiji.Journal of mathematical physics. 2008, Vol 49, Num 10, issn 0022-2488, 102101.1-102101.33Article

Refined jacobian estimates for ginzburg-landau functionalsJERRARD, Robert; SPIRN, Daniel.Indiana University mathematics journal. 2007, Vol 56, Num 1, pp 135-186, issn 0022-2518, 52 p.Article

The power of the duality in spatial-temporal estimationTHIEBAUX, H. J.Journal of climate. 1997, Vol 10, Num 4, pp 567-573, issn 0894-8755Article

On the bounded-influence regression estimator of Krasker and WelschRUPPERT, D.Journal of the American Statistical Association. 1985, Vol 80, Num 389, pp 205-208, issn 0162-1459Article

Equations différentielles pour la prédiction optimale d'un processus aléatoire gaussien d'après les mesures en temps continuNAZARENKO, A. I.Izvestiâ Akademii nauk SSSR. Tehničeskaâ kibernetika. 1985, Num 3, pp 188-192, issn 0002-3388Article

A remark on Lehmann-unbiased estimators for scale resp. Location parametersGAJEK, L.Metrika (Heidelberg). 1985, Vol 32, Num 2, pp 73-84, issn 0026-1335Article

On extensions of the Gauss-Markov theorem to the case of stochastic regression coefficientsPFEFFERMANN, D.Journal of the Royal Statistical Society. Series B. Methodological. 1984, Vol 46, Num 1, pp 139-148, issn 0035-9246Article

A general approach to the optimality of minimum distance estimatorsMILLAR, P. W.Transactions of the American Mathematical Society. 1984, Vol 286, Num 1, pp 377-418, issn 0002-9947Article

Optimal estimation of quantum observablesD'ARIANO, Giacomo Mauro; GIOVANNETTI, Vittorio; PERINOTTI, Paolo et al.Journal of mathematical physics. 2006, Vol 47, Num 2, issn 0022-2488, 022102.1-022102.6Article

Development of a prototype algorithm for the operational retrieval of height-resolved products from GOMESPURR, R. J. D.ESA SP (Print). 1997, pp 621-628, issn 0379-6566, isbn 92-9092-656-2Conference Paper

A note on optimal nonparametric function estimationINOUE, H; TAYLOR, R. L.Journal of mathematical analysis and applications. 1987, Vol 123, Num 2, pp 559-563, issn 0022-247XArticle

  • Page / 97